# SDR DALA2019011400323

- Difficulty date: January 13, 2019
- Submitted: January 17, 2019
- Operation: Air carrier
- Aircraft: N661DN
- Make and model: Boeing 757232
- Aircraft serial: 24972
- Aircraft time: 82,353 hours, 37,813 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Condition: Missing
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 661 FOUND EMERGENCY LENS MISSING AT SEAT 18DC DURING SVC. CORRECTIVE ACTION: INSTALLED LENS COVER PER IPC 35-51. (4326108)
